advertisement
Question
Posted by: Pretty | 2009/04/08

Constantly Urinating

I have been having problems with my wee.

it only started after i stopped my depo injections in Nov last year.

I constantly have to wee and when i do 1min after that i will feel the urge to wee again only to take out a few drops. sometimes i feel so pressed to wee and again a few drops.

i am so worried, kindly advise if there is medication for this and should i see it as an emergency?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Pretty

There is medication available, but I'd suggest seeing your doctor for a proper evaluation and diagnosis first.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: pretty | 2009/04/09

thank you - What medication is used for it and what is this called and what could it mean, is my body telling me something should i worry? i can only go to a doctor at the end of the month.
Date: 9/4/2009

Reply to pretty
Posted by: Pretty | 2009/04/09

thank you - What medication is used for it and what is this called and what could it mean, is my body telling me something should i worry? i can only go to a doctor at the end of the month.

Reply to Pretty

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement